# SDR VNAA2021040299911

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S6283S17103
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 1031 R.B.L9 DOT 604 BLK. PERFORMED AFT FLOOR BEAM SPLICE REPAIR AT STA 1031 IAW EA 21-C7-53-194 AND SRM 53-00-41.
